# SDR DL738011728

- Difficulty date: October 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 2,275 hours, 954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Part serial: 13478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT 15DEF-17ABC AND EXIT LOCATOR SIGN AT ROW 17 INOP.  REPLACED POWER SUPPLY ON RIGHT SIDE AT STATION 583.  OPERATIONAL CHECKS OK.
